Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
148 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Reduced sexual desire and erectile dysfunction after taking Creatine monohydrate. Treatment?

I took why Creatine monohydrate for two days ..on the 1st serve of around 3grams in water .After an hour i realised that ..the desire .of sex ..was vanished and i realised that i i suffered from erection dysfunction and total sexual desire loss...i thought that i m not in the routine with creatine so might be creating this problem then i took less than 3 grams on the next day .and realised the same .reaction ...now 4 months has passed ..i m not getting yet the feeling of .attraction /sex..i dont feel anything ..obout ..sex ..Please doc
Sat, 21 Jul 2012
Report Abuse
General & Family Physician 's  Response
Hi Nitin,
It is unlikely that your symptoms have anything to do with Creatine. Creatine can cause stomach pain, nausea, diarrhea, and muscle cramping. In large doses, it might be associated with weight gain as well. But it is not known to cause decreased libido. We should be looking at mainly psychological causes for this. Please speak with a psychologist in this regards
Hope this helps
Regards
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Pain in my stomach


Reduced sexual desire and erectile dysfunction after taking Creatine monohydrate. Treatment?

Hi Nitin, It is unlikely that your symptoms have anything to do with Creatine. Creatine can cause stomach pain, nausea, diarrhea, and muscle cramping. In large doses, it might be associated with weight gain as well. But it is not known to cause decreased libido. We should be looking at mainly psychological causes for this. Please speak with a psychologist in this regards Hope this helps Regards